# SDR IPXA2021020465335

- Difficulty date: January 11, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA775373
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4 FORWARD CARGO CEILING ANGLE BRACKET INTERCOSTAL CRACK AT ENTRY WAY.  REMOVED, FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW SRM 51-33-01 AND 51-35-01 MINOR.
